# SDR SWAA2024082226502

- Difficulty date: August 16, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 55,020 hours, 33,183 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE CAM PLATE IS LOOSE<[01] TIGHTENED FWD SERVICE DOOR CAM PLATE PER AMM 52-41-11;[02] C/W INSPECTION
